# SDR 08FDEA02358

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275336200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 54.3 FLOORBEAM AFT SIDE BETWEEN SEAT TRACKS 2 RT AND 3 RT VERTICLE STIFFENER HAS 2 CRACKS .250 IN LONG EACH REMOVED DAMAGED SECTION AND INSTALLED CROSSBEAM CRACK REPAIR AT FR 54.3, BETWEEN SEAT TRACKS 2 RT AND 3 RT IAW FDEDEX EA 6-5310-121286, RELEASE DATE 3 JUNE, 2008.
